# SDR SWIA202164369

- Difficulty date: December 9, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE (DOOR SIDE) HAS MULTIPLE SCRATCHES AND PIN HOLES     (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED WITH NEW PAX DOOR HINGE HALF PER REFERENCE CRJ 900 SRM 52-11-01-201-002-A01 STEP 4R AND 4T AND DRAWING 601R31702 REV N.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  CHECKS GOOD.
